# SDR HALA2016020800031

- Difficulty date: February 8, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 50,456 hours, 9,112 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 1158641
- Part serial: 087C0271
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 10,067 hours, 1,801 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK TEMP, EICAS DISPLAYED WITH RT PACK RESET SWITCH,  INOPERATIVE,   REPLACED RT PACK TEMP CONTROLLER IAW AMM 21-51-14, OPS GOOD.
